Radial extensions of bilipschitz maps between unit spheres

Tutkimustuotos: Lehtiartikkelivertaisarvioitu

Standard

Radial extensions of bilipschitz maps between unit spheres. / Alestalo, Pekka; Trotsenko, Dmitry A.

julkaisussa: Siberian Electronic Mathematical Reports, Vuosikerta 15, 2018, s. 839-843.

Tutkimustuotos: Lehtiartikkelivertaisarvioitu

Harvard

APA

Vancouver

Author

Alestalo, Pekka ; Trotsenko, Dmitry A. / Radial extensions of bilipschitz maps between unit spheres. Julkaisussa: Siberian Electronic Mathematical Reports. 2018 ; Vuosikerta 15. Sivut 839-843.

Bibtex - Lataa

@article{44f6c5a129e8433c96f7f416e950530f,
title = "Radial extensions of bilipschitz maps between unit spheres",
author = "Pekka Alestalo and Trotsenko, {Dmitry A.}",
year = "2018",
doi = "10.17377/semi.2018.15.071",
language = "English",
volume = "15",
pages = "839--843",
journal = "Siberian Electronic Mathematical Reports",
issn = "1813-3304",

}

RIS - Lataa

TY - JOUR

T1 - Radial extensions of bilipschitz maps between unit spheres

AU - Alestalo, Pekka

AU - Trotsenko, Dmitry A.

PY - 2018

Y1 - 2018

U2 - 10.17377/semi.2018.15.071

DO - 10.17377/semi.2018.15.071

M3 - Article

VL - 15

SP - 839

EP - 843

JO - Siberian Electronic Mathematical Reports

JF - Siberian Electronic Mathematical Reports

SN - 1813-3304

ER -

ID: 27183687